International Journal of Mathematical Analysis

International Journal of Mathematical Analysis is publishing research papers in all branches of pure and applied analysis including concepts of analysis in broader and abstract settings.

Editorial office e-mail: ijma@m-hikari.com

Editor-in-Chief: Giuseppe Caristi, University of Messina, Italy

Papers submitted to International Journal of Mathematical Analysis are screened for plagiarism using software based tools for plagiarism detection.

The articles published in International Journal of Mathematical Analysis are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Zheng Huang, Ling Zhang, Jingli Xie
      Solutions to periodic BVP for second order impulsive differential equation with a p-Laplacian operator
      International Journal of Mathematical Analysis, Vol. 15, 2021, no. 4, 193-203

Hans Detlef Hüttenbach
      The action principle for streams
      International Journal of Mathematical Analysis, Vol. 15, 2021, no. 4, 181-192

Xiaoling Liu, Dehui Yuan
      Mathematical programming involving B-(Hp,r,α)-generalized convex functions
      International Journal of Mathematical Analysis, Vol. 15, 2021, no. 4, 167-179

International Journal of Mathematical Analysis

Bibliographic Information:

ISSN: 1314-7579 (online)
ISSN: 1312-8876 (print)

doi:10.12988/ijma